# SDR YADA20190118001

- Difficulty date: January 18, 2019
- Submitted: January 19, 2019
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 75,580 hours, 64,150 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Intermittent
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: G, A

## Discrepancy

PILOT REPORTED CABIN PRESSURIZATION DUMPED AT 10,500 FEET, O2 MASKS WERE DEPLOYED AND AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED TROUBLESHOOTING AND FOUND THAT THE LANDING GEAR SQUAT SWITCH WAS INTERMITTENT AND CAUSING FALSE READINGS.
